Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
Customer reports: one of the syringes has free floating particles.